T Nation

Can You Cut an Anastrozole Pill?

On TRT 80 cypionate 2x weekly. Sometimes I start getting bad anxiety after a while, soft erections, low libido but my doctor prescribed 1g(?) arimidex every other day. I currently only take it once every week or two but also get bad symptoms from low E. The bottle says do not break but i wanted to try 1/4 if it isn’t harmful to cut. Thanks

I won’t get into whether you need it or not, I’ll just answer your question. Yes you can cut them, I do with mine (I’m cycling not on TRT fyi). Not sure where you live but most supermarkets here in aus have these little plastic pill cutters with a blade in them. You put your pill in, close it and it cuts the pill in half.

He was very nice to answer your question.

Now please throw them in the garbage after you cut them. The issue is with your protocol and taking arimidex, especially 3.5mg a week (!!!) is not the solution.

2 Likes

@tom8950 and this is what I wanted to say. @dbossa is a hell of a lot more knowledgeable on TRT so I stuck to the question at hand :joy:

2 Likes

1mg of arimidex eod is a LOT. You most likely WILL tank your estrogen fast. Especially on that dose of test.

Arimidex is a drug of last resort. Very few need it on trt doses.

Try your current protocol without it and get bloods after 6 weeks. Assess how you feel. That’s most important. Then go from there and tweak your protocol.

Do you have any current blood work on the 80mg/e3d protocol?

Most symptoms can resolve over time of with modification of injection frequency and/or dose amount.

1 Like

That’s cancer patient dosing.

1 Like

Most likely? How much money could I put on that bet? :wink:

Just to echo the answers already given, most guys do not need an AI. High E2 problems while using T are simply bodybuilding gym lore handed down through locker room talk. If you are staking a bunch of synthetic anabolic steroids with progestin-like activity on top of your T, then maybe yes you should watch your E2. But for the vast majority of us, high E2 is simply not a problem, even if your E2 values exceed the upper range.

Do you even have E2 labs to show you have high E2? How high? Please post. Otherwise, as the prior posts recommend. STOP TAKING IT! Your “high E2 symptoms” are more than likely due to something else or possibly even low E2 if your are taking the prescribed dose (that’s a hell of a lot of anastrozole).

You might want to consider starting a new post with your complete protocol, symptoms and complete hormone labs (with lab normal ranges), and then we may be able to help you sort through the real problem.

As i typed that this morning, i thought, “hmm… i see danny is up and at 'em online here… he’s gonna comment on that one…”

I was right! But you’re right as well. Definitely will bottom out his E.

I’ve been having a bit of insomnia lately which is why I was replying at that hour. If I was Vonko I’d suspect high E2, low E2, injecting too often, injecting not often enough, too high dose, too low dose, wrong ester, wrong oil, ester causing cortisol issues, too much hcg, not enough hcg, injecting IM, injecting subq, and (I could go on until Christmas). Looks like he just got banned again.

Being me, who’s been dialed in for ages, I know better. I’m about to sign 4 major contracts for my business and I’m stressing out. Nothing to do with my protocol or E2. I don’t need an AI to control the anxiety because of it because there is a reason for it. There is ALWAYS a reason for it. Everyone blames the protocol, obsesses over every tiny detail, and life passes them by.

Find a place where you feel good. Set it, forget it, leave it alone, stop breaking your head.

Last week my libido was insane. This week it sucks. It’s not the damn protocol or E2! It’s called “I have a life and priorities and responsibilities and lots of stuff on my mind”. I wish people would stop blaming every damn thing on their damn protocol.

1 Like

That doctor should be forced to ingest 3.5mg of anastrozole per week, for the rest of his life.

2 Likes

He’d probably wind up with a ton of issues, blame “high E2” and simply add more Arimidex to compensate…

1 Like